# SDR AALA20001439

- Difficulty date: August 28, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSOIN ON GALLEY SUPPORT FROM FRAME 74 TO FRAME 80.  REPLACED SECTION OF GALLEY SUPPORT FROM FRAME 74 TO FRAME 80 IAW SRM 51-72-10-0.  (M)
